# SDR SABA020054

- Difficulty date: April 27, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8103
- Aircraft serial: 168
- Aircraft time: 32,271 hours, 29,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1306
- Part serial: NA
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Aircraft 882 on flight 5204 from CLT to PGV.  During preflight inspection the floor emergency evacuation light at row 3 woas found inoperative.  Maintenance removed and replaced the bulb.  Ops check was good.  Aircraft returned to service.
